# SDR AALA201907059020

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 56,165 hours, 32,452 cycles
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Part number: D30665605
- Part serial: 5076
- Condition: Deformed
- Location: Pax Door
- Part time: 81,177 hours, 40,393 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS DEFORMATION OF SLIDE RAFT AT PASSENGER CREW DOOR R2 AT AFT GALLEY AREA (1 E/A). REMOVED AND REPLACED ESCAPE SLIDE RAFT ON 842 PASS CREW DOOR IAW AMM 25-62-44-400-803-A. DOCUMENTED IAW CARD 26C84252002.
